# SDR CA081112008

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,720 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 130909B19
- Condition: Broken
- Location: Support
- Part time: 3,428 hours
- Component: Support, Beech
- Component part number: 508202763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT ASSY BRACKET ON BOTH SIDES OF THE NLG ACTUATOR PIVOT HAD 5 OF THE 6 BOLT HEADS SHEARED OFF LEAVING THE BOLT SHANK AND CAPTURE NUT.
